On Optimality for Mayer Type Problem Governed by a Discrete Inclusion System with Lipschitzian Set-Valued Mappings


Creative Commons License

DEĞER Ö.

FILOMAT, vol.35, no.7, pp.2333-2340, 2021 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 7
  • Publication Date: 2021
  • Doi Number: 10.2298/fil2107333d
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded, Scopus, zbMATH
  • Page Numbers: pp.2333-2340
  • Keywords: Discrete inclusions, set-valued mappings, necessary conditions, vector optimization, OPTIMIZATION

Abstract

Set-valued optimization which is an extension of vector optimization to set-valued problems is a growing branch of applied mathematics. The application of vector optimization technics to set-valued problems and the investigation of optimality conditions has been of enormous interest in the research of optimization problems. In this paper we have considered a Mayer type problem governed by a discrete inclusion system with Lipschitzian set-valued mappings. A necessary condition for K-optimal solutions of the problem is given via local approximations which is considered the lower and upper tangent cones of a set and the lower derivative of the set-valued mappings.